Three dimensional gravity in the presence of scalar fields


Birkandan T. , HORTACSU M.

GENERAL RELATIVITY AND GRAVITATION, vol.35, no.3, pp.457-466, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 3
  • Publication Date: 2003
  • Doi Number: 10.1023/a:1022378101870
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION
  • Page Numbers: pp.457-466

Abstract

We study a scalar field in curved space in three dimensions. We obtain a static perturbative solution and show that this solution satisfies the exact equations in the asymptotic region at infinity. The new solution gives rise to a singularity in the curvature scalar at the origin. Our solution, however, necessitates the excising the region near the origin, thus avoiding the naked singularity.